Product Large Image
 
 

Triaminic Children's Nighttime Cold & Cough Syrup Grape4.0 oz

rating5.0
$8.99
$7.99
$2.00/oz.
Savings:$1.00 (11%)
Online and store prices may vary
Buy 2, Get 3000 ptsOffer Details
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

Frequently bought with...


Quick view

  • Relieves sneezing & runny nose
  • For cough, itchy nose or throat
  • Relieves nasal & sinus congestion
  • What you need to help make your child feel better. Trusted by parents for over 50 years. Cough Relief, Runny, Stuffy Nose, & Itchy Throat. Diphenhydramine HCl (Antihistamine/Cough Suppressant), Phenylephrine HCl (Nasal Decongestant). Each teaspoon contains: 3 mg Sodium.

    1-800-KIDS-987

    May be given every 4 hours. Do not give more than 6 doses in 2 hours unless directed by a doctor

    • Use enclosed dosing cup only. Keep for use with this product only. Do not use any other dosing device. Children under 4 years of age do not use. Children 4 to under 6 years of age do not use unless directed by a doctor. Children 6 years to under 12 years of age 2 teaspoonfuls (10mL).
    • Store at 20-25 degrees C (68-77 degrees F)
    ©2012 Novartis Consumer Health, Inc.

    Child-resistant safety cap. Do not use if printed neckband is broken or missing. Warning Do not use

    • In a child under 4 years of age
    • In a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if the child's prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.
    • With any other product containing diphenhydramine, even one used on skin
    • For the purpose of making your child sleepy

    Ask a doctor before the use if the child has

    • Heart disease
    • High blood pressure
    • Thyroid disease
    • Diabetes
    • Glaucoma
    • Cough that occurs with too much phlegm (mucus)
    • Chronic cough that lasts or as occurs with asthma
    • A breathing problem such as chronic bronchitis

    Ask a doctor or pharmacist before use if the child is taking sedatives or tranquilizers

    When using this product

    • Do not exceed recommended dosage
    • May cause marked drowsiness
    • Sedatives and tranquilizers may increase drowsiness
    • Excitability may occur, especially in children

    Stop use and ask a doctor if

    • Nervousness, dizziness or sleeplessness occurs
    • Symptoms do not improve within 7 days or occur with a fever
    • Cough persists for more than 7 days, comes back or occurs with a fever, rash or persistent headache. These could be signs of a serious condition

    Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

    Temporarily relieves

    •  Sneezing
    •  Itchy nose or throat
    •  Runny nose
    •  Itchy watery eyes due to hay fever
    •  Nasal and sinus congestion
    •  Cough due to minor throat and bronchial irritation as may occur with a cold
    Active Ingredients: Diphenhydramine HCL - 6.25 mg (Antihistamine/Cough Suppressant), Phenylephrine HCl - 2.5 mg (Nasal Decongestant)
    Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Edetate Disodium, FD& C Red No. 40, Flavor, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate., FD&C Blue No. 1
    Children's Nighttime Cough Syrup
    Serving Size1 Teaspoonful
    Serving Per Container
    Amount per Serving%DV

    This product can be shipped to a Walgreens store for FREE

    This product cannot be shipped to the following state(s):

    • CA
    • NY

    Shipping Weight (in lbs): 0.41

    Product in inches (LxWxH): 1.83x 1.86x 5.63

    Item Code: 510961

    UPC: 30043634404

    Reviews for self serve

    With Card:Buy 2, Get 3000 pts

    Customers who bought this also bought

    In Store Availability